Metric properties of eigenfunctions of the Laplace operator on manifolds
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, p. 259-265

On a two-dimensional compact real analytic Riemannian manifold we estimate the volume of the set on which the eigenfunction of the Laplace-Beltrami operator is positive.

On an n-dimensional compact smooth Riemannian manifold, we estimate the relation between supremum and infimum of an eigenfunction of the Laplace operator.

Sur une surface riemannienne compacte analytique réelle, nous estimons l’aire du domaine sur lequel une fonction propre du laplacien est positive.

Sur une variété riemannienne compacte de dimension n, nous estimons le rapport entre le minimum et le maximum d’une fonction propre du laplacien.

@article{AIF_1991__41_1_259_0,
     author = {Nadirashvili, Nikolai S.},
     title = {Metric properties of eigenfunctions of the Laplace operator on manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {1},
     year = {1991},
     pages = {259-265},
     doi = {10.5802/aif.1256},
     mrnumber = {92g:58130},
     zbl = {0726.58050},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1991__41_1_259_0}
}
Nadirashvili, Nikolai S. Metric properties of eigenfunctions of the Laplace operator on manifolds. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 259-265. doi : 10.5802/aif.1256. aif.centre-mersenne.org/item/AIF_1991__41_1_259_0/

[1] J.-P. Lions, E. Magenes, Problèmes aux limites non homogènes et application, vol. 1, Dunod, Paris, 1968. | Zbl 0165.10801

[2] L. Bers, F. John, M. Schechter, Partial differential equations, Providence, R.I, 1974.

[3] J. Brüning, Uber Knoten von Eigenfunnktionen des Laplace-Beltrami Operators, Math. Z., 158 (1978), 15-21. | Zbl 0349.58012

[4] H. Donnelly, C. Fefferman, Nodal sets of eigenfunctions on Riemannian manifolds, Invent. Math., 93 (1988), 161-183. | MR 89m:58207 | Zbl 0659.58047

[5] D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations of second order, Second Edition, Springer, 1983. | MR 86c:35035 | Zbl 0562.35001